Manufacturer Change For Zoloft

3 Replies Updated



Conversation Starter

rusti Says:


Is it safe from a foreign country? I'm still a little Leary .



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Rusti! How are you?

If it is available via a U.S. pharmacy, then it has passed the same quality and efficacy standards as all others, regardless of which country it is from.

This medication is an SSRI antidepressant which may cause side effects, such as nausea, dizziness, dry mouth and weight changes.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?     0     1  
2
Cheryl Says:
via mobile

I've taken 50mg of sertraline for 24 years. During that time, I would periodically try to get off it. But after about 2 days, I would feel myself go down and resumed taking it.

It's been quite a while since I've made this attempt again, so more than a week ago I discontinued sertraline (Lupin Pharma) and I don't feel any different than when I took it.

My theory is that this is a "fake" drug from India. Not enough FDA regulations.

I guess I'll keep going feeling mediocre.

Anybody else have an opinion about Lupin?

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Tony Says:

Re: Cheryl (# 2)
Talk to your doctor about weening off an SSRI like Sertraline (Zoloft). You have to lower the dosage in steps over time. Your doctor can provide you with this schedule. For instance, step down from 50 mg to 37.5 mg for 2 to 4 weeks. If you feel okay, step down from 37.5 mg to 25 mg for 2 to 4 weeks. Next, step down from 25 mg to 12.5 mg. Never stop an SSRI abrupty. Many of us have had problems with generic Sertraline (Zoloft). I only take the brand name Zoloft after experiencing agitation, restlessness, confusion and insomnia from generics made by Aurobindo, Cambria and Lupin. I would have tapered off these generics if they were the only choice. I can get real Zoloft but it's expensive, even with decent healthcare insurance.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

pharm changed manufacturer on lorazepam 1 mg cant find it
ok my husband is currently prescribed lorazepam 1mg. Went to pick up his refill and it said manufacturer changed, the pi...
The manufacturer changed more than the name, in my opinion!
I was given some samples by my doctor of Brintellix, and all I can say is that it worked beautifully. I have tried virtu... 2 replies
lexapro change of manufacturer
My pharmacy has changed manufacturers of escitalopram and I feel withdrawal or discontinuation syndrome. Is this normal?... 3 replies
generic change of manufacturers
The losartan by Cambe manufacturer I have taken for years. This week my pharmacist gave me losartan by Metho manufacture... 1 reply
Citalopram Manufacturer Change
Mail order changed my citalopram manufacturer from Amneal to Aurobindo. Have noticed side effect after the change. Shoul... 124 replies
Paroxetine manufacturer change
My pharmacy has recently changed the manufacturer from whom they order generic Paroxetine. Are they ANY side effects a p... 7 replies
equate brands have changed manufacturers
In the past I have purchased several equate brand OTC's. Recently I have found them to be either completely ineffect... 1 reply
Metoprolol 100 mg - pharmacy changed manufacturers
I never had side effects until they switched manufacturers. Now I have severe bloating. Was wonder if anyone else experi... 1 reply
Need to Find Good Brand/Manufacturer Of Sertraline (Generic Of Zoloft)
I've noticed an increasing despondency despite taking 200mg of Sertraline/day. This has increased over the years. I ... 7 replies
Coating and shape of M30 oxycodone - has the Manufacturer changed?
Recently filled a script for oxycodone 30mg. It has a m on one side and 30 on the other.The coating is so hard you can h... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 14 May 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA